# SDR UPS03841024

- Difficulty date: July 23, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 78,372 hours, 25,542 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Web
- Part number: 565622911
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 INSIDE RUDDER NR 2 HINGE CUTOUT WEB IS CRACKED AT ZR 159.094.  REMOVED, FABRICATED AND REPLACED WEB IAW DWG 5656229 AND SRM 51-1-21, 51-1-20D.
